# SDR DALA2020090532964

- Difficulty date: September 1, 2020
- Submitted: September 6, 2020
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 66,174 hours, 26,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, WHILE PERFORMING THE INSPECTIONS REQUIRED PER WC 5312-01166-0101, AREAS WITH OIL CAN CONDITION WERE FOUND ON AFT PRESSURE BULKHEAD (APB) AT BS 1016 AT THREE WEBS PN 148A2281-1, PN 148A2281-3 AND PN 148A2281-7. DAMAGE REPAIRED PER ERA 587646-14.
